I had novasure done just over 2 years ago and although I didnt stop bleeding it was alot lighter, recently it has started getting heavier. I was told when I had it done that you could have it done again.
I had the Novasure procedure done 2 1/2 yrs. ago. Everything was fine until a few months ago. While I am not having the heavy bleeding I had before, I am having SEVERE cramps, EVERY month, with not much coming out in the way of flow. I was a person who never had problmes with my periods until my middle 40's. When things changed, my OB/GYN suggested Novasure. I even ended up in the ER once due to the severity as I had not been able to move throughout the night even with narcotic pain meds (I have Rheumatoid Arthritis and am a transplant patient) and a heating pad. Has anyone else had this happen to them after this procedure? Thanks!
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.